# SDR MN3525

- Difficulty date: February 24, 2005
- Submitted: February 24, 2005
- Operation: General aviation
- Aircraft: N9938Z
- Make and model: Cessna U206G
- Aircraft serial: U20606757
- Aircraft time: 4,007 hours
- Engine: Cont IO520F
- Engine time: 2,508 hours
- Propeller: Mcauly D3A34C404
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: IO520F
- Part serial: 112700R
- Condition: Making Metal
- Part time: 2,508 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT 50 HOUR INSPECTION, FOUND METAL IN THE OIL FILTER.  TOOK OIL SAMPLE DURING ENGINE OIL CHANGE.  RECOMMENDED TO OWNER TO CHANGE ENGINE.  REPLACED ENGINE AFTER OWNER APPROVAL.
